# SDR CALA2020010600097

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 113,573 hours, 17,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T240033
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 WHEN A/C ARRIVED EWR FOUND DOOR 521ABB ON LEFT WING DEPARTED FROM A/C. REF IPC 57-41-10-10 IT 372. REF T64-0620-1-0067. PERFORMED GMM 02-30-95 TOMC NOTIFIED AS REQUIRED. INSPECTED AREA OF MISSING DOOR/PANEL NO OTHER DEFECTS NOTED AT THIS TIME. DOOR/ PANEL REPLACED PER IPC 57-41-10-10 NEW HARDWARE INSTALLED. OK TO CONTINUE AT THIS TIME.
